# SDR FDEA201303180591

- Difficulty date: March 18, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 58,107 hours, 13,469 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75801
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED L/E UPPER SURFACE STATION XIS 247 FOUND WITH CHAFING.  REPAIRED AS PER SRM 57-40-02 REPAIR 8 FIGURE 201 REVISION 51. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100 REVISION 116.
